Myasnikov Warned About The Dangers Of Antibiotics

Myasnikov Warned About The Dangers Of Antibiotics
Myasnikov Warned About The Dangers Of Antibiotics

Video: Myasnikov Warned About The Dangers Of Antibiotics

Отличия серверных жестких дисков от десктопных
Video: Research warns of antibiotic overuse 2023, February
Anonim
Image
Image

MOSCOW, November 8 - RIA Novosti. Doctor and TV presenter Alexander Myasnikov on the air of the TV channel "Russia 1" said that some types of antibiotics can provoke irreversible deafness.

"There are a number of antibiotics - albeit quite old - but to this day have retained their activity, the use of which causes frank deafness. This is a drug from the group of aminoglycosides" Gentamicin "and a number of other drugs. They are ototoxic (deaf. - Ed.), like a shot over the ear, "- said the doctor, answering the question of the spectator about the dangers of antibiotics.

Some drugs act on the auditory receptors, as if "cutting" them, and thus lead to deafness. In addition, diuretic drugs such as Furosemide can also cause hearing loss. They affect the auditory nerve and can cause permanent deafness. Antifungal drugs can trigger the same changes in the ear, the doctor said.

Myasnikov clarified that when taking antibiotics, you need to weigh the pros and cons, and first of all, a doctor should do this.

Popular by topic